# SDR DXTA2022020856410

- Difficulty date: February 8, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N584QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0139
- Aircraft time: 3,332 hours, 2,231 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Part number: 70R104612
- Part serial: 0663
- Condition: Defective
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: THE RED BUTTON ON THE MAIN CABIN DOOR HANDLE WILL NOT RELEASE THE HANDLE.///SIGN-OFF///REMOVED AND REPLACED FAULTY DOOR LATCH SOLENOID.  PERFORMED CABIN DOOR CHECK REF CE680 MM 31-59-00 WITH NO DEFECTS.
